Sense my wife has taken Lumigan 0.01% she has developed a persistent deep cough, Why?
Cough is not a known side effect of Lumigan, but it could be an unreported side effect. I think the only way you would know is if your wife stopped using Lumigan, which would not be advisable. Give it a bit of time and the cough may resolve. If however, the cough becomes chesty/phelgmy then I would suggest that you please get your wife to see her doctor.
The known respiratory side effects of Lumigan are:
Respiratory side effects have included colds and upper respiratory tract infections in approximately 10% of patients.
Here's the first few "common" side effects as listed for Lumigan at Drugs.com...
Body aches or pain
difficulty with breathing
loss of voice
I had a very sore throat and dry cough, and after the sore throat cleared I still have the bad dry cough.
- Lumigan Information for Consumers
- Lumigan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lumigan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jun 2010 • 1 answer
Updated 14 Jul 2010 • 1 answer
Updated 25 Nov 2010 • 1 answer
Updated 4 Oct 2017 • 2 answers
Updated 12 Jan 2015 • 2 answers